Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis and Geometry in Metric Spaces

Ed. by Ritoré, Manuel


IMPACT FACTOR 2018: 0.536

CiteScore 2018: 0.83

SCImago Journal Rank (SJR) 2018: 1.041
Source Normalized Impact per Paper (SNIP) 2018: 0.801

Mathematical Citation Quotient (MCQ) 2017: 0.86

Open Access
Online
ISSN
2299-3274
See all formats and pricing
More options …

Incidence Axioms for the Boundary at Infinity of Complex Hyperbolic Spaces

Sergei Buyalo
  • Corresponding author
  • St. Petersburg Dept. of Steklov Math. Institute RAS, Fontanka 27, 191023 St. Petersburg, Russia, St. Petersburg State University
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Viktor Schroeder
  • Corresponding author
  • Institut für Mathematik, Universität Zürich, Winterthurer Strasse 190, CH-8057 Zürich, Switzerland
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-09-15 | DOI: https://doi.org/10.1515/agms-2015-0015

Abstract

We characterize the boundary at infinity of a complex hyperbolic space as a compact Ptolemy space that satisfies four incidence axioms.

Keywords: complex hyperbolic spaces; Ptolemy spaces; incidence axioms

References

  • [1] S. Buyalo, V. Schroeder, Möbius structures and Ptolemy spaces: boundary at infinity of complex hyperbolic spaces, arXiv:1012.1699, 2010. Google Scholar

  • [2] S. Buyalo, V. Schroeder, Möbius characterization of the boundary at infinity of rank one symmetric spaces, Geometriae Dedicata, 172, (2014), no.1, 1-45. Web of ScienceGoogle Scholar

  • [3] S. Buyalo, V. Schroeder, Elements of asymptotic geometry, EMS Monographs in Mathematics, 2007, 209 pages. Google Scholar

  • [4] R. Chow, Groups quasi-isometric to complex hyperbolic space. Trans. Amer. Math. Soc. 348 (1996), no. 5, 1757–1769. Google Scholar

  • [5] T. Foertsch, V. Schroeder, Metric Möbius geometry and a characterization of spheres, Manuscripta Math. 140 (2013), no. 3-4, 613–620. Web of ScienceGoogle Scholar

  • [6] T. Foertsch, V. Schroeder, Hyperbolicity, CAT(−1)-spaces and Ptolemy inequality, Math. Ann. 350 (2011), no. 2, 339–356. Google Scholar

  • [7] P. Hitzelberger, A. Lytchak, Spaces with many affine functions, Proc. Amer. Math. Soc. 135 (2007), no. 7, 2263–2271. Web of ScienceGoogle Scholar

  • [8] L. Kramer, Two-transitive Lie groups, J. reine angew. Math. 563 (2003), 83–113. Google Scholar

  • [9] I. Mineyev, Metric conformal structures and hyperbolic dimension, Conform. Geom. Dyn. 11 (2007), 137–163 (electronic). Google Scholar

About the article

Received: 2015-02-18

Accepted: 2015-07-13

Published Online: 2015-09-15


Citation Information: Analysis and Geometry in Metric Spaces, Volume 3, Issue 1, ISSN (Online) 2299-3274, DOI: https://doi.org/10.1515/agms-2015-0015.

Export Citation

© 2015 Sergei Buyalo, Viktor Schroeder. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in